SciELO - Scientific Electronic Library Online

 
vol.30 número2Typical and atypical presentation pantothenate kinase deficiency: reports of two cases and a review of current literature índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Artigo

Indicadores

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google

Compartilhar


Acta Neurológica Colombiana

versão impressa ISSN 0120-8748

Resumo

PAEZ A., Hugo A.  e  SIABATO M., Ronald. Severe skin reactions secondary to the use of Lamotrigine. Acta Neurol Colomb. [online]. 2014, vol.30, n.2, pp.128-133. ISSN 0120-8748.

Cutaneous adverse reactions associated with the use of Lamotrigine contain a broad spectrum of presentations, from mild, as in the case of erythema multiforme major, to the most severe, such as toxic epidermal necrolysis and Stevens Johnson Syndrome. In this paper we present a classic case of severe skin reaction secondary to the use of lamotrigine, the latter evolution of which was favorable without requiring different management from that established for mild reactions. We conclude that the clinical manifestations may be masked when performing some diagnoses based only on clinical findings or evaluating them in isolation, a perspective to consider before prescribing this type of medication and interaction with others of the same pharmacological group.

Palavras-chave : Lamotrigina; Neurology; Erythema.

        · resumo em Espanhol     · texto em Espanhol     · Espanhol ( pdf )